Local to global properties in the theory of fibrations
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 2, p. 127-151
@article{CTGDC_1993__34_2_127_0,
     author = {Booth, Peter I.},
     title = {Local to global properties in the theory of fibrations},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {34},
     number = {2},
     year = {1993},
     pages = {127-151},
     zbl = {0782.55006},
     mrnumber = {1223656},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1993__34_2_127_0}
}
Booth, Peter I. Local to global properties in the theory of fibrations. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 2, pp. 127-151. http://www.numdam.org/item/CTGDC_1993__34_2_127_0/

A.G. Allaud, On the classification of fiber spaces, Math Z. 92 (1966) 110-125. | MR 189035 | Zbl 0139.16603

Bo1 P. Booth, Fibrations and cofibred pairs, Math. Scand. 35 (1974), 145-148. | MR 370560 | Zbl 0302.55004

Bo2 P. Booth, Fibrations and classifying spaces: an axiomatic approach, (to appear). | Numdam | Zbl 0906.55010

Br R. Brown, Topology, Ellis Horwood, Chichester, 1988. | MR 984598 | Zbl 0655.55001

Do A. Dold, Partitions of unity in the theory of fibrations, Ann. of Math. 78 (1963), 223-255. | MR 155330 | Zbl 0203.25402

E M.H. Eggar, The piecing comparison theorem, Nederl. Akad. Wetensch. Proc. Ser. A. 76 = Indag. Math. 35 (1973), 320-330. | MR 328925 | Zbl 0275.55015

H D. Husemoller, Fibre Bundles, 2nd edition, Springer-Verlag, Berlin, 1975. | MR 370578 | Zbl 0307.55015

Ma J.P. May, Classifying spaces and fibrations, Memoirs Amer. Math. Soc. 155 (1975). | MR 370579 | Zbl 0321.55033

Mo1 C. Morgan, F-fibrations and groups of gauge transformations, Ph.D. thesis, Memorial University of Newfoundland, 1980.

Mo2 C. Morgan, Characterizations of F-fibrations, Proc. Amer. Math. Soc. 88 (1983), 169-172. | MR 691302 | Zbl 0542.55014

Sp E. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. | MR 210112 | Zbl 0145.43303

St1 A. Strøm, Note on cofibrations, Math. Scand. 19 (1966), 11-14. | MR 211403

St2 A. Strøm, Note on cofibrations II, Math. Scand. 22 (1968), 130-142. | MR 243525 | Zbl 0181.26504

St3 A. Strøm, The homotopy category is a homotopy category, Arch. der Math., 23 (1972), 435-441. | MR 321082 | Zbl 0261.18015

V R.M. Vogt, Convenient categories of topological spaces for homotopy theory, Arch. Math. 22 (1971), 545-555. | MR 300277 | Zbl 0237.54001